About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (4)

May 22, 2019 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Thank you, its so nice to know that this is normal to feel like this. (I use the word normal with the knowledge that this is totally not normal)I may have to consider taking the low dosa again but will I not just face this agin then next month or the month after when I come off it again. is 37.5 (the lowest I was down to) before I came off them not the lowest I can take?
Thanks again

May 22, 2019 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

My history,
Started taking them 6 years ago after I started suffering from anxiety when my son nearly died. Tried therapy but nothing helped. Doctor started these and I did without question as I was tired of feeling anxious. Since then they have been increased twice only because they no longer worked. They never really took the anxiety away fully but definitely made me calmer in my day to day life and I liked that because I run several companies and have a large busy family life too.
I spoke to the doctor a few times about them causing funny feelings if I miss a dose and I said that I felt addicted to them because of the effects I would have if I missed one. I would often call my husband in a panic to drop them in to me because of the dizziness and nausea if one was missed. He said they were not addictive and that I could come off them whoever I liked. I also questioned my lack of physical intimacy abilities and he said it only happened to men. I questioned my weight gain and he said it was most likely because I was eating more from feeling better. I have since changed doctors and while she is a lot more sensitive and caring, she did not share anything only drink water and it should only take a few days when I met her yesterday.
I want my sex life back and control over myself. I have always been a hyper and bubbly person and I want to feel like me again even if that means living with anxiety for the rest of my life. Its better that feeling like a prisoner now and giving into a medication clearly had no idea my body relied on so much.
Why does your body react this way?

May 22, 2019 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

really? I think I would feel like a failure to put one in my mouth again and I literally hate the things and the doctor who prescribed them. I felt so normal while taking them I think I thought they were doing nothing and a waste of time. Clearly I underestimated how strong and controlling a drug it is and the effects it was having on me. over the past year I have just been becoming a little boring, didn't want to do anything and not my usual bubbly self so I thought maybe the medication was having this adverse effect and I have to say when reducing it I did feel more like my old self and then I stopped and I have been hit by a bus. I was never depressed a day in my life until now and yes I have had physical effects of anxiety for years, never depressed. Thanks so much for your quick reply and I am so relieved to find this post. information on line is only about symptoms but not a lot on how to help over come them.

May 22, 2019 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I am so sorry as I am new to this and not sure how to ask a question. I am just after coming off Venlafaxine after 6 years of using it because I felt it was no longer effective and it was either increase it or finally get off it. i was not in anyway prepared for what has been happening over the pst three days. I reduced slowly to 37.5 and managed without any issues provided I took it at the same time daily. I feel it just prolonged the inevitable. I would give up smoking 10 times over again than face another day like this. I am bed bound today as talking or moving creates some sort of disconnection between my sight and my brain and senses. Hearing this shot in my ears and shock in my head but not painful? Anxiety out of control to the fact that yesterday I couldn't breath so took a few days off work to calm. I will never take one again and face going through this again so there is no going back but all I want to and need to know is how long this is going to last? My face is burning, cheeks raw red, and vertigo. I know this is not all in my head and very much a physical response and I'm honestly shocked that this was never on my radar of what might happen nor did my doctors. She has just said drink plenty of water. I am so sorry to hear all your stories as I know im not alone but how can I make this easier without being willing to take another tablet and how long should it feel like this?
Thanks so much to all you very brave people